International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 14, Pages 2227-2239
On the periodic nature of some max-type
Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
Received 10 April 2005; Revised 19 June 2005
Copyright © 2005 E. M. Elabbasy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study some qualitative behavior of solutions of some max-type
difference equations with periodic coefficients. Some new results
of the periodicity character of solutions of that type of
difference equations will be established.